# SDR AALA202306163183

- Difficulty date: June 13, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 63,653 hours, 26,063 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Tat Probe
- Part number: 102LA2AG
- Part serial: 95268
- Condition: Faulty
- Location: Zone 100 - Fuse
- Stage of operation: TO
- How discovered: V
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKEOFF LOST N1 REFERENCE READ OUT ON DISPLAYS, LOST FIRST OFFICERÏ¿½S FLIGHT DIRECTOR, AND AUTO THROTTLES FAILED. EMERGENCY DECLARED; FLIGHT RETURNED TO DFW LANDING SAFELY. **SUPPLEMENTAL REPORT FOR AALA202306153183: MAINTENANCE FOUND TOTAL AIR TEMPERATURE (TAT) PROBE SIGNAL FAIL. REPLACED TAT PROBE PER AMM 34-21-06.** (CLOSED)
